# SDR UIEA2018010700018

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,444 hours, 10,120 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN ON RAMP.  PERFORMED AN OPS CHECK OF APU,  ALL CHECKED NORMAL.   RAN APU ONE HOUR,  NO PROBLEMS OR SHUTDOWNS IAW AMM 49-00-00.
